| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 13.2mm vticm5_13.2 implantable collamer lens, -12.50/+2.0/153 (sphere/cylinder/axis) during the same surgery due to the lens was stuck in the cartridge or injection system and tore/broke during injection/delivery into the patients right eye (od).There was no patient injury.The lens was replaced with another same model/length lens on (b)(6) 2023 and the problem was resolved.The patient is doing fine.The cause of the event was unknown.